# SDR REXA2016111802249

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 20,522 hours, 13,162 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN COWL AFT HINGE SKIN ROLLED UNDER HINGE FAIRING. REPAIRED THE SKIN IAW EA CRJ954-05064. OPS CHECKED GOOD.
